| Catalog Number |
2000-1005 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2021-00463 through 3012447612-2021-00467.
Event or Problem Description
It was reported five polaris plugs stripped intraoperatively.They were removed and replaced without patient impacts.This is report four of five for this event.
Additional Manufacturer Narrative
Corrections in d4: lot number and udi number, d9, h3, and h4.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation the returned devices match the information in the complaint file and were examined.There were five returned closure tops, however one was lost in the wash process (lot j6427145) and is unable to be inspected.The four that were able to be inspected revealed stripped hex on three (lot numbers j6364237, j6392969 and j6435242) and one with damaged threads (lot j6364237).Potential cause: root cause was unable to be determined.This event could possibly be attributed to applying off-axis forces during insertion.Dhr review: per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
Event or Problem Description